Facebook Instagram Twitter RSS Feed Back to top

On the oscillation of conformable impulsive vector partial differential equations

In: Tatra Mountains Mathematical Publications, vol. 76, no. 2
George E. Chatzarakis - Kandhasamy Logaarasi - Thangaraj Raja - Vadivel Sadhasivam
Detaily:
Rok, strany: 2020, 95 - 114
Jazyk: eng
Kľúčové slová:
conformable differential equations, neutral partial differential equations, oscillation, impulse, vector
Typ článku: Mathematics - Dynamical Systems and their Applications
Typ dokumentu: Scientific paper
O článku:
In this paper, we study the oscillations of a class of conformable impulsive vector partial functional differential equations. For this class, our approach is to reduce the multi-dimensional oscillation problems to that of one dimensional impulsive delay differential inequalities by applying inner product reducing dimension method and an impulsive differential inequality technique. We provide an example to illustrate the effectiveness of our main results.
Ako citovať:
ISO 690:
Chatzarakis, G., Logaarasi, K., Raja, T., Sadhasivam, V. 2020. On the oscillation of conformable impulsive vector partial differential equations. In Tatra Mountains Mathematical Publications, vol. 76, no.2, pp. 95-114. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2020-0021

APA:
Chatzarakis, G., Logaarasi, K., Raja, T., Sadhasivam, V. (2020). On the oscillation of conformable impulsive vector partial differential equations. Tatra Mountains Mathematical Publications, 76(2), 95-114. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2020-0021
O vydaní:
Vydavateľ: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Publikované: 20. 10. 2020
Verejná licencia:
The Creative Commons Attribution-NC-ND 4.0 International Public License